# SDR GLQ2008F00000

- Difficulty date: September 11, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N6143K
- Make and model: Hughes 269C
- Aircraft serial: S1750
- System (JASC): 2700 · Flight Control System
- Part: Nut
- Part number: AN365428
- Condition: Damaged
- Location: Pulley
- Part time: 1,096 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROUTINE INSPECTION OF TRANSIENT ACFT REVEALED BOTH UPPER PULLEY FWD BEARING RETAINER CAP ATTACH BOLT NUTS LOOSE-APPROX Q.5 THREADS ONLY ENGAGED. THESE WERE SERVICEABLE USED NUTS. THREAD MARKINGS NOTED IN LOCK AREA. NUTS STILL EXHIBIT LOCKING CAPABILITY.  FRAME ASSY FOUND WORN AND LOOSE AT BEARING RECESSES. MFG NOTIFIED MANDATORY REPLACEMENT ORDERED FOR FRAME ASSY, UPPER AND LOWER PULLEY FRAME BEARING ASSEMBLIES. INSPECTION REQUIRED FOR TRANSMISSION PINION SHAFT TIR, BEARING JOURNALS AND SPLINES WORN BEYOND LIMITS. LOWER PULLEY INNER SPLINES WORN DRIVE SPLINED COUPLING, UPPER PULLEY BEARINGS, SPRAGE CLUTCH OR AFT PINION NUT. TRANSMISSION PINION TOTAL INDICATOR RUN OUT GOOD. =0001" TIR. (K)
